# SDR C2XA09TY275

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 19,256 hours, 10,300 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K02110
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURE FLUCTUATING BETWEEN 8000-8300 AT 37000 FT.  FLIGHT DIVERTED.  AUTO AND MANUAL PRESSURIZATION INOP COULD NOT RECOVER CONTROL W/ THE MANUAL SYSTEM PER CHECK LIST.  REMOVED AND REPLACED PNEUMATIC AND ELECTRO PNEUMATIC OUTFLOW VALVES IAW 21-31-03 AND 21-31-04.  COMPLIED WITH OPS CHECK IAW 21-31-00, OPS CHECK GOOD.  PERFORMED TEST FLIGHT AT FL 37 NO DISCREPANCIES NOTED.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
